MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA STEREOTACTIC GUIDED BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT

HOLOGIC, INC. EVIVA STEREOTACTIC GUIDED BREAST BIOPSY SYSTEM; BIOPSY INSTRUMENT
Model Number EVIVA_0913-12T
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a biopsy the chamber holding the local anaesthetic would not hold in place and the saline did not flush through the system during the procedure.These issues resulted in the patient not receiving adequate local anaesthetic and may have caused a larger amount of hematoma at the biopsy site.The biopsy site was not able to be flushed with saline during lavage which caused the biopsy marker to move from the biopsy site.Attempts to obtain additional information were unsuccessful.
 
Event or Problem Description
Additional information received from the customer confirmed that the biopsy was completed with some discomfort to the patient and no medical intervention was required.

Brand Name
EVIVA STEREOTACTIC GUIDED BREAST BIOPSY SYSTEM
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11289755
Report Number1222780-2021-00026
Device Sequence Number3440312
Product Code KNW
UDI-Device Identifier15420045505889
UDI-Public15420045505889
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K180233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2021
Device Model NumberEVIVA_0913-12T
Device Catalogue NumberEVIVA_0913-12T
Device Lot Number19L25RA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1